# SDR CALA9900408

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 571658841
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG BAY TRAPEZOIDAL FRAME UPPER FLANGE BOLT SHEARED.  THE BOLT, NUT AND WASHERS WERE REPLACED IAW MM 20-20-01.
